Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010, Article ID 279154, 16 pages
Research Article

A Winner's Mean Earnings in Lottery and Inverse Moments of the Binomial Distribution

1UCD CASL, University College Dublin, Belfield, Dublin 4, Ireland
2School of Electronic, Electrical & Mechanical Engineering, University College Dublin, Dublin 4, Ireland

Received 5 November 2009; Revised 30 January 2010; Accepted 16 February 2010

Academic Editor: Daniel Zelterman

Copyright © 2010 Konstantinos Drakakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hongyu Bao, and Wuyun gaowa, “Application of Hypergeometric Series in the Inverse Moments of Special Discrete Distribution*,” Journal of Applied Mathematics and Physics, vol. 05, no. 02, pp. 267–275, 2017. View at Publisher ยท View at Google Scholar
  • Stefano Marano, and Peter Willett, “Social Sensing with Minimal Resources: Profiling Agents by Simply Knowing How to Count,” IEEE Transactions on Aerospace and Electronic Systems, vol. 54, no. 2, pp. 629–641, 2018. View at Publisher ยท View at Google Scholar